# SDR 2002UALA01706

- Difficulty date: November 6, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 54,320 hours, 6,818 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED FWD OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  NEW ONE PIECE DOUBLER REPAIR AT STA 720 ON STR 27.  CAT B SKIN REPAIR.  REPAIR INSTALLED WITH ALL SOLID FASTENERS.
